# SDR SWIA202052793

- Difficulty date: August 16, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT RT CORNER VERTICLE GILLINER PANEL W/DECOM PANEL, SHOWS EVIDENCE OF PHYSICAL DAMAGE SEVERAL AREAS, AS MARKED.  C-CHECK RO 9/27/2020.  REPAIRED AFT CARGO RT CORNER VERTICLE GILLINER AREAS, AS MARKED.  APPLIED GLASS CLOTH REPAIR RESIN RESTORED FINISH.  COMPLIED SKY WEST, PER CRJ 700 SRM.
